# SDR SWAA080252

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 63,030 hours, 53,385 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT VERTICAL STABILIZER PRIMARY FITTING ATTACH LUGS CORRODED.  REPAIRED FITTING PER SWA EA.
